Advertisement

Ukrainian Mathematical Journal

, Volume 56, Issue 6, pp 919–928 | Cite as

On locally perturbed equilibrium distribution functions

  • P. V. Malyshev
  • D. V. Malyshev
Article
  • 16 Downloads

Abstract

We construct a new class of locally perturbed equilibrium distribution functions for which local (in time) solutions of the BBGKY equations can be extended onto the entire time axis.

Keywords

Distribution Function Equilibrium Distribution Time Axis Entire Time Equilibrium Distribution Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Petrina, D. Y., Gerasimenko, V. I., Malyshev, P. V. 1985Mathematical Foundations of Classical Statistical MechanicsNaukova DumkaKiev[in Russian]Google Scholar
  2. 2.
    Petrina, D. Y., Gerasimenko, V. I., Malyshev, P. V. 1989Mathematical Foundations of Classical Statistical Mechanics. Continuous SystemsGordon and BreachNew YorkGoogle Scholar
  3. 3.
    Petrina, D. Y., Gerasimenko, V. I., Malyshev, P. V. 2002Mathematical Foundations of Classical Statistical Mechanics. Continuous Systems2nd editionTaylor & FrancisLondonGoogle Scholar
  4. 4.
    Petrina, D. Y. 1979Mathematical description of the evolution of infinite systems of classical statistical physics. Locally perturbed one-dimensional systemsTeor. Mat. Fiz.38230250Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • P. V. Malyshev
    • 1
  • D. V. Malyshev
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations